Calpol Sugar Free Infant Suspension Medication, Strawberry Flavour, 100 ml

This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Tough on pain but gentle on little tummies
Gets to work on fever in 15 minutes

Amazon.co.uk Price: £3.29 (as of 27/09/2022 07:14 PST- Details)

Added to wishlistRemoved from wishlist 0
Add to compare
Category:

Product Description

Calpol Sugar Free Infant Suspension is a strawberry flavoured oral suspension and is used for the relief of: Fever (raised temperature), post-immunisation fever, cold and flu symptoms, teething, headache, sore throat, earache and other aches and pains. This product is intended for use in children aged 2 months to 6 years. Contains Paracetamol. Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Check that the cap on the bottle is securely engaged at all times.

Dosage:

For the relief of fever after vaccination at 2, 3 and 4 months – read the enclosed leaflet.

For the relief of pain and other causes of fever:

Children aged 2-3 months

Child’s Age: 2-3 months, How much: 2.5 ml – If necessary, after 4-6 hours, give a second 2.5 ml dose

• Do not give to babies less than 2 months old.

• Only give if your baby weighs over 4 kg and was born after 37 weeks.

• Leave at least 4 hours between doses.

• Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is still feverish after two doses, talk to your doctor or pharmacist.

Children aged 3 months – 6 years

Child’s Age: 3-6 months, How much: 2.5 ml, How often (in 24 hours): Up to 4 times

Child’s Age: 6-24 months, How much: 5 ml, How often (in 24 hours): Up to 4 times

Child’s Age: 2-4 years, How much: 7.5 ml (5 ml + 2.5 ml), How often (in 24 hours): Up to 4 times

Child’s Age: 4-6 years, How much: 10 ml (5 ml + 5 ml), How often (in 24 hours): Up to 4 times

• Do not give more than 4 doses in any 24 hour period.

• Leave at least 4 hours between doses.

• Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Ingredients

Active ingredient: Paracetamol 120 mg per 5 ml. Other ingredients: Maltitol liquid (E965), Sorbitol liquid (non crystallising) (E420), Glycerol, Microcrystalline cellulose and carmellose sodium, Xanthan gum, Ethyl parahydroxybenzoate (E214), Methyl parahydroxybenzoate (E218), Propyl parahydroxybenzoate (E216), Polysorbate 80, Strawberry Flavour 500286E (containing propylene glycol (E1520) and benzyl alcohol), Carmoisine (E122) and Purified water.

Safety Warning

Do not store above 25°C. Keep container in outer carton. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Min Age Limit (Advisory): 2 Months

Manufacturer Contact Information

Johnson & Johnson Ltd., High Wycombe, HP12 4EG

See more

This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Tough on pain but gentle on little tummies
Gets to work on fever in 15 minutes
Pain and fever relief
Contains paracetamol; for pain and fever; always read the label; can be used in infants from 2 months old (weighing over 4 kg and not premature)

Specification: Calpol Sugar Free Infant Suspension Medication, Strawberry Flavour, 100 ml

Volume

Units

Storage Instructions

Manufacturer contact

Country of origin

Brand

Format

Age Range Description

Date First Available

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Calpol Sugar Free Infant Suspension Medication, Strawberry Flavour, 100 ml”

Your email address will not be published.

Calpol Sugar Free Infant Suspension Medication, Strawberry Flavour, 100 ml
Calpol Sugar Free Infant Suspension Medication, Strawberry Flavour, 100 ml

Amazon.co.uk Price: £3.29 (as of 27/09/2022 07:14 PST- Details)

Cute-Baby
Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0
Shopping cart